# SDR USAA2009062391564

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 55,678 hours, 37,744 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - EES - RELEASE CABLE ROUTED INCORRECTLY ON AFT SERVICE DOOR SLIDE.  RE-ROUTED RELEASE CABLE ON AFT SERVICE DOOR SLIDE IAW B737 AMM 25-61-10.
